# SDR DHL2008760503

- Difficulty date: April 20, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED INBOARD AND OUTBOARD RIBS AT NR 3 SLAT ACTUATOR ROD END ATTACH POINT, P/N 65-17294U14 AND 65-17294U13, AT LWS 519.0, PER B727 SRM 51-30-2 AND 51-30-5.
